# SDR UPS06447989

- Difficulty date: August 16, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS1154-1160 RBL11 SEAT TRACK SUPPORT WEB LWR AREA CRACK. CRACK LENGTH 3.7500.  M/D BS1140-1200 RBL11 SEAT TRACK SUPPORT WEB REPLACED AND INSTALLED IAW SRM 51-10-01 PG9 AND 51-30-02.
